# SDR DALA2022052403559

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767
- Aircraft serial: 29702
- Aircraft time: 83,531 hours, 16,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 PANEL @ 3R DOOR CAME LOOSE. CORRECTIVE ACTION: RESECURED 3DR DOOR SLIDE BUSTLE PER B767-400 AMM 25-66. OK FOR SVC (8626130)
